An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Cocaine.... anyone experience this

Discussion in 'Share Your Story Here' started by Livinglife, Aug 7, 2019.

  1. Livinglife

    Livinglife Senior Contributor

    So, I did cocaine heavy for the first time almost 10 days ago... I did over use.. then I. Over used again 7 days ago exactly. I ended up in the hospital my heart rate wasn’t stable and was climbing from 130 back to 60 and just was shower eratic for almost 5 days.. I have chest pain and back shoulder pain. Everyday I wake up I’m dizzy with no appetite... in on day 7 since last usage and my stomach is stiff and my chest pain comes and goes.. random body parts hurt.. sometimes I get super bad hot flashes and my sweating is ridiculous.. I’ve had a ekg and echo.. on twice last week they say my heart is healthy.. plus did a brain scan and found nothing.. how long will this last??? And has anyone gone threw this before? I honestly feel my heart rate changing still just not much over 100 normally.. but I’m so dizzy most days I can’t get out of bed.. my stool is very loose and smells horrible.. I’m just looking for advice or some with sane like experiences....
  2. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    How many days did you use each time?.

    You could have possibly had some adulterated coke. Possible traces of fentanyl. Not really seen much in higher grade cocain just mostly street level. But that could definitely cause Arrhythmia.

    Fentanyl just the size of 3 gains of sugar can kill
    Dominica likes this.
  3. Livinglife

    Livinglife Senior Contributor

    I used last Last Friday then the following Tuesday. Today would mark exactly 7 days from last usage.. I’m just still having horrible symptoms but hospital released me and said heart was fine...
  4. Livinglife

    Livinglife Senior Contributor

    I just know I still do not feel like myself and it sucks...
  5. Livinglife

    Livinglife Senior Contributor

    When I went to the hospital they didn’t say anything about fentanyl, they said it came up positive for cocaine.. but I mean 7 days later, all of those effects would had warn off correct? I still feel random hot flashes almost like I’m getting high hits...
  6. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    I wouldn't think it's the coke. Normally sleep it off a day or two and good to go.

    Are you on meds?
  7. Livinglife

    Livinglife Senior Contributor




    No I’m not on any meds.. the doctors kept saying this is withdrawal symptoms but this sucks....
  8. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    Hot flashes, dizzyness, anxiety, chest tightness are definitely signs withdrawal. But you should be over it by now.
    True concern likes this.
  9. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    Your receptors must be super sensitive.
  10. Livinglife

    Livinglife Senior Contributor

    Yeah not yet and it’s been a week now.. I’m just trying to get to normal.. my kiddos need me.. I shouldn’t have partied and that was a huge mistake.
  11. Livinglife

    Livinglife Senior Contributor

    Well I have a very slow processing system so it may be that.. possibly just not done processing it.. I hope these aren’t long lasting...
  12. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    Drink lots of fluids and take some magnesium.
  13. Livinglife

    Livinglife Senior Contributor

    I have been drinking a ton of fluids. I’ll check on the magnesium. I feel like I have bad vertigo.. but if I’m not better by Friday off to the hospital I go.
    Onceaddicted77 likes this.
  14. Livinglife

    Livinglife Senior Contributor

    I’ve also noticed a tightness in my abdomen. For me not ever using the drug I honestly have no idea what to expect..
  15. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    That's normally where we feel a stress response from a drug. We have alot of muscle through there and when they tense up it squeezes.
  16. Livinglife

    Livinglife Senior Contributor

    So pretty much my body isn’t done with withdrawal.... it’s for sure uncomfortable, I get dizzy then nauseas can’t even really do much but lay in bed.. this is a crappy experience. Lesson learned!!
    Onceaddicted77 likes this.
  17. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    The feeling your feeling is what makes people continue to use because it makes it go away. Please dont go down that path. :)
    True concern and Dominica like this.
  18. Livinglife

    Livinglife Senior Contributor

    Oh hell no, I’m good with all that.. I will wait this out!! I’ll sweat my ass away, be dizzy, get hot flashes, and deal with the nausea and stomach and chest pains... I have too much to do in my life to be spending all this time on my ass.
    Onceaddicted77 and Dominica like this.
  19. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    Awesome. It's so not worth it. Let us know when you start feeling better. :)
    True concern likes this.
  20. Livinglife

    Livinglife Senior Contributor

    Thank you, I really appreciate the help and quick responses.